be calm

Ah, prednisone, how I haven’t missed you one bit.

The rage that rises out of nowhere and is completely overwhelming — until it’s gone, leaving no trace. The bloating, the insomnia and all of the other super fun side effects — I could live without them. But when my NP heard that my left hand was in so much pain that there were days when I couldn’t use it, days when the wind blowing on it hurt so much it would bring me to tears, she set me up with a quick prednisone taper.

And, it seems to be working. (Well, that and icing it multiple times per day.) Only three days in, and my tendons are no longer strung out like piano wire just before its breaking point. Typing is n longer excruciating. (Hooray!) So, that’s always good. Still, I’ll be glad when I can sleep normally again. Prednisone insomnia + Flexeril sleepiness = a very lethargic me.

Advertisements

Fire back:

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s